Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mentos23

Memory Retention Issue

Recommended Posts

Hello :)

I've been taking isotretinoin 20mg/day for about 1.5 months. My skin has been clearing up great.

However, over last few days i've felt that my memory retention (while studying for end of semester exams) has not been up to par. Is this a normal side effect that will pass when I finish the isotretinoin course or should I cease taking the medication immediately?

Appreciate all suggestions, thanks.

Share this post


Link to post
Share on other sites

I felt a huge loss of concentration and memory problems about 3 months into my treatment.

I quit the Accutane a couple months ago, and I still have some issues with memory. I had to quit my job due to my inability to concentrate. I feel like the symptoms are slightly better, but I do not work anymore so I can't tell completely. I do feel less fuzzy, however.

I don't feel that this is life-threatening or urgent, but if it becomes too much to handle, you should quit the drug.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×